Alert archive / Virginia / Special Weather Statements in 2015

Special Weather Statement, NWS Blacksburg, VA

August 4, 2015Floyd County, Virginia

NWS Blacksburg, VA issued this special weather statement at Aug 4, 2015, 6:13 PM EDT for Floyd County, Virginia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2015, 6:13 PM EDT (22:13 UTC)
Expired
Aug 4, 2015, 7:00 PM EDT
In force
47 min
Issued by
NWS Blacksburg, VA

County Floyd County, VA

The radar

The Roanoke radar (KFCX), 23 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2015-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2015-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1238 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WWUS81 KRNK 042213
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
613 PM EDT TUE AUG 4 2015
 
VAZ013-016-017-042300-
FLOYD-CARROLL-PULASKI-
613 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PULASKI...FLOYD 
AND NORTHEASTERN CARROLL COUNTIES...

AT 612 PM EDT...A STRONG THUNDERSTORM WAS NEAR ALLISONIA...MOVING
EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. OCCASIONAL CLOUD-TO-GROUND LIGHTNING CAN ALSO BE EXPECTED.

LOCATIONS IMPACTED INCLUDE...
FLOYD...
ALLISONIA...
INDIAN VALLEY...
WILLIS...
AND ALUM RIDGE. 

LAT...LON 3685 8076 3688 8076 3688 8074 3689 8076
      3694 8075 3699 8050 3699 8049 3700 8048
      3701 8042 3700 8042 3701 8041 3705 8023
      3687 8023 3686 8029 3683 8033 3683 8034
      3681 8034 3680 8036
TIME...MOT...LOC 2212Z 269DEG 16KT 3691 8068 
$$

RAB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:53 PM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Aug 4, 3:53 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
353 PM EDT TUE AUG 4 2015

.SYNOPSIS...
A WEAK COLD FRONT WILL STALL ACROSS THE CAROLINAS WEDNESDAY. THIS
WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO OUR FORECAST
THROUGH MIDWEEK. AN AREA OF LOW PRESSURE IS EXPECTED TO FORM ALONG
THE FRONT THURSDAY AND MOVE NORTHEAST ACROSS THE MID ATLANTIC
REGION FRIDAY... WITH A MUCH BETTER CHANCE FOR WIDESPREAD
THUNDERSTORMS THROUGH THE END OF THE WORKWEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...

CONVECTION HAS DEVELOPED AHEAD OF A COLD FRONT APPROACHING FROM THE
NORTHWEST. THIS ACTIVITY WILL CONTINUE TO DEVELOP AND MOVE ACROSS
THE REGION THIS EVENING WITH THE GREATEST COVERAGE OF STORMS
EXPECTED TO BE EAST OF THE BLUE RIDGE WHERE THE INSTABILITY IS
GREATEST. SEVERE PARAMETERS ARE MARGINAL SO EXPECT SOME STRONGER
STORMS TO PULSE UP AND PRODUCE HAIL AND GUSTY WINDS. THIS
ACTIVITY WILL TAPER OFF WITH THE LOSS OF HEATING AFTER SUNSET. THE
FRONT WILL NOT PASS CLEANLY THROUGH THE REGION AND WILL SERVE AS A
TRIGGER FOR ANOTHER ROUND OF SCATTERED THUNDERSTORMS TOMORROW
AFTERNOON AS UPPER LEVEL SHORT WAVE ENERGY APPROACHES FROM THE
WEST. INSTABILITY AND DYNAMICS ARE LIMITED TOMORROW SO EXPECTING
GENERAL THUNDERSTORMS WITH A LOW SEVERE THREAT.

TEMPERATURES WILL BE QUITE SIMILAR TO READINGS WE HAVE SEEN OF
LATE WITH MINS TONIGHT AROUND 70 EAST OF THE RIDGE TO LOW/MID 60S
WEST...AND HIGHS WEDNESDAY LOWER 90S EAST TO MIDDLE 80S WEST.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
AS OF 430 AM EDT TUESDAY...

BY THURSDAY MORNING...SHORT WAVE WILL BE COMING OUT OF THE MID
MISSISSIPPI VALLEY. THIS FEATURE WILL CROSS THE FORECAST AREA ON
THURSDAY NIGHT.

SURFACE TO 850 MB BACK TO THE SOUTH AND POSSIBLY THE SOUTHEAST ON
THURSDAY AHEAD OF THE LOW PRESSURE SYSTEM TRACKING ALONG THE FRONT.
THIS FLOW WOULD BE ADVECTING IN PRECIPITABLE WATER VALUES IN THE 1.5
TO 2.0 INCH RANGE. WILL BE INCREASING PROBABILITY OF PRECIPITATION
AND FORECAST RAINFALL AMOUNTS.

BY FRIDAY MORNING...THE LOW WILL BE OVER SOUTHEAST VIRGINIA AND THE
WINDS WILL BE OUT OF THE NORTHWEST IN OUR COUNTY WARNING AREA. THIS
POSITION IS A COMPROMISE BETWEEN THE FARTHER NORTH BUT SLOWER NAM
AND THE FASTER...YET FATHER SOUTH GFS AND IS ALSO CLOSER TO ECMWF
SOLUTION.

DIFFERENCES IN TIMING ALSO SHOW UP IN GUIDANCE FOR TEMPERATURES
WEDNESDAY NIGHT THROUGH FRIDAY. WILL STAY CLOSER TO COOLER VALUES IN
THE WEST AND NORTH FOR MAXIMUM TEMPERATURES ON THURSDAY AND ACROSS
THE FORECAST AREA ON FRIDAY DUE TO ALL THE CLOUDS EXPECTED IN THE
MORNING.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 430 AM EDT TUESDAY...

OVERALL LARGE SCALE PATTERN DOES NOT CHANGE DURING THIS TIME FRAME.
UPPER TROF REMAINS OVER THE EAST. NEXT WEEK THE TROF WILL AMPLIFY
AND BRING A COLD FRONT THROUGH THE REGION AROUND DAY 7...TUESDAY.

AT THE SURFACE...HIGH PRESSURE BUILD IN BEHIND THE DEPARTING LOW ON
FRIDAY NIGHT AND SATURDAY. INCREASING SOUTHWEST FLOW RETURNS ON
MONDAY NIGHT AHEAD OF THE APPROACHING COLD FRONT. ALSO ANTICIPATING
SLIGHTLY WARMER 850 MB TEMPERATURES AHEAD OF THE FRONT ON MONDAY AND
TUESDAY. TEMPERATURES THROUGH THE PERIOD LOOK TO BE CLOSE TO
NORMAL.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
AS OF 215 PM EDT TUESDAY...

WEAK COLD FRONT IS MOVING THROUGH THE REGION THIS AFTERNOON AND
GENERATING SCATTERED SHOWERS AND THUNDERSTORMS. DO NOT EXPECT
EXTENSIVE COVERAGE SO WILL USE VCTS ALL SITES AND AMEND AS NEEDED
FOR SPECIFIC CELLS APPROACHING TAF SITES. OUTSIDE OF THIS
CONVECTIVE ACTIVITY CONDITIONS LOOK TO BE VFR.

POTENTIAL FOR FOG DEVELOPMENT OVERNIGHT IS ONCE AGAIN COMPLICATED
BY HOW MUCH MID/HIGH CLOUDS WILL DRIFT OVER FROM UPSTREAM
CONVECTION AND MODEL INDICATIONS FOR SOME LOW CLOUDS TO DEVELOP
OVERNIGHT IN LIGHT UPSLOPE WEST OF THE BLUE RIDGE BEHIND THE
FRONT. CURRENTLY BELIEVE THE SCALES TIP AWAY FROM FOG SO WILL NOT
INCLUDE ANY MENTION AT KBLF/KLWB/KBCB AND WILL INTRODUCE SOME BKN
MVFR CLOUDS TOWARD DAYBREAK. IF A TAF SITE GETS APPRECIABLE
RAINFALL FROM CONVECTION THIS AFTERNOON/EVENING OR ANTICIPATED
CLOUD DEVELOPMENT IS LESS THAN EXPECTED FOG WILL NEED TO BE ADDED
TO TAF SITES WEST OF THE BLUE RIDGE...POSSIBLY IFR/LIFR AT KLWB.

THE FRONT WILL NOT PASS CLEANLY THROUGH THE REGION AND WILL LINGER
TOMORROW AS UPPER LEVEL SHORT WAVE ENERGY APPROACHES FROM THE
WEST. THIS SHOULD LEAD TO ANOTHER ROUND OF SCATTERED SHOWERS AND
THUNDERSTORMS BY WEDNESDAY AFTERNOON. HOWEVER THE BULK OF THIS
ACTIVITY WILL BE BEYOND THIS TAF PERIOD SO WILL KEEP THE BACK END
OF THIS FORECAST DRY AND INDICATE VFR AT ALL SITES AFTER DAYBREAK.

WINDS WILL GENERALLY BE LIGHT WESTERLY TO NWLY THROUGH THE PERIOD
WITH SOME OCCASIONAL LOW END GUSTS.

EXTENDED AVIATION FORECAST...
MOSTLY VFR OUTSIDE OF ANY DEEP CONVECTION THROUGH THE PERIOD. A
FRONT WILL STALL ACROSS THE MID ATLANTIC BY LATE WEEK WHICH COULD
BRING A BIT MORE COVERAGE OF SHOWERS/THUNDERSTORMS THURSDAY AND
ESPECIALLY FRIDAY. THE THREAT OF SUB-VFR REMAINS LOW UNTIL
THURSDAY...EXCEPT FOR THE TYPICAL FOG POTENTIAL AT KLWB/KBCB EACH
MORNING BETWEEN 09-13Z.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...MBS
NEAR TERM...MBS
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...MBS/PM
Hazardous weather outlook, Aug 4, 4:02 PM EDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
402 PM EDT TUE AUG 4 2015

NCZ001>006-018>020-VAZ007-009>020-022>024-032>034-043-WVZ042>044-507-
508-052015-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-HENRY-MERCER-SUMMERS-MONROE-
EASTERN GREENBRIER-WESTERN GREENBRIER-
402 PM EDT TUE AUG 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL
VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ035-044>047-058-059-052015-
AMHERST-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-
CHARLOTTE-
402 PM EDT TUE AUG 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND SOUTH
CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE PIEDMONT AND
SOUTHSIDE VIRGINIA LATE THIS AFTERNOON AND EVENING. SOME
THUNDERSTORMS WILL PRODUCE STRONG WINDS AND HAIL...AND ISOLATED
DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MBS

In the hours before

Special weather statement, Aug 4, 4:56 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
456 PM EDT TUE AUG 4 2015

VAZ007-009-012-042145-
TAZEWELL-WYTHE-SMYTH-
456 PM EDT TUE AUG 4 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
TAZEWELL...SMYTH...AND SOUTHWESTERN WYTHE COUNTIES...

AT 454 PM EDT...A BROKEN LINE OF STRONG THUNDERSTORMS WERE INDICATED
FROM JUST SOUTH OF CLAYPOOL HILL...TO MOUNTAIN EMPIRE AIRPORT...TO
SPEEDWELL...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MARION...
MOUNT ROGERS NATIONAL RECREATION AREA...
SPEEDWELL...
SUGAR GROVE...
AND BROADFORD.

LAT...LON 3695 8181 3696 8178 3698 8179 3702 8176
      3681 8102 3679 8108 3677 8109 3677 8116
      3676 8119 3676 8127 3674 8139 3672 8145
      3692 8183 3693 8183
TIME...MOT...LOC 2054Z 300DEG 15KT 3696 8174

RAB
Local storm report, Aug 4, 4:57 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
457 PM EDT TUE AUG 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             6 NNE HURT              37.15N 79.23W
08/04/2015  E1.00 INCH       CAMPBELL           VA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS HAIL OF QUARTER SIZE ALONG WARDS
            ROAD IN ALTAVISTA, VA.

&&

JMORROW
Special weather statement, Aug 4, 5:20 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
520 PM EDT TUE AUG 4 2015

VAZ058-042145-
HALIFAX-
520 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT
NORTH CENTRAL HALIFAX COUNTY...

AT 520 PM EDT...A STRONG THUNDERSTORM WAS NEAR CODY...MOVING
SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NATHALIE...
AND CRYSTAL HILL.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3693 7875 3692 7875 3683 7892 3696 7902
      3701 7894 3700 7889 3698 7890 3698 7889
      3699 7888 3699 7886 3697 7880 3695 7879
      3696 7877 3695 7873 3694 7873
TIME...MOT...LOC 2120Z 292DEG 18KT 3699 7900

RS
Special weather statement, Aug 4, 5:38 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
538 PM EDT TUE AUG 4 2015

VAZ007-009-010-012-042230-
TAZEWELL-WYTHE-SMYTH-BLAND-
538 PM EDT TUE AUG 4 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
TAZEWELL...NORTHEASTERN SMYTH...WYTHE...AND SOUTHERN BLAND
COUNTIES...

AT 536 PM EDT...AN AREA OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
TAZEWELL TO NEAR CROCKETT...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS...ALONG WITH FREQUENT CLOUD-TO-GROUND LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
WYTHEVILLE...
RURAL RETREAT...
CERES...
PATTERSON...
AND MAX MEADOWS.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3707 8156 3711 8093 3703 8089 3695 8081
      3694 8081 3694 8080 3688 8074 3685 8081
      3685 8086 3681 8104 3695 8157
TIME...MOT...LOC 2136Z 269DEG 22KT 3700 8148

RAB
Local storm report, Aug 4, 6:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
611 PM EDT TUE AUG 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             1 N BIG ISLAND          37.55N 79.37W
08/04/2015  E1.00 INCH       AMHERST            VA   PUBLIC

            REPORT ON TWITTER OF QUARTER SIZE HAIL. TIME RADAR
            ESTIMATED

&&

JRUCKMAN
Special weather statement, Aug 4, 6:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
613 PM EDT TUE AUG 4 2015

VAZ013-016-017-042300-
FLOYD-CARROLL-PULASKI-
613 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PULASKI...FLOYD
AND NORTHEASTERN CARROLL COUNTIES...

AT 612 PM EDT...A STRONG THUNDERSTORM WAS NEAR ALLISONIA...MOVING
EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. OCCASIONAL CLOUD-TO-GROUND LIGHTNING CAN ALSO BE EXPECTED.

LOCATIONS IMPACTED INCLUDE...
FLOYD...
ALLISONIA...
INDIAN VALLEY...
WILLIS...
AND ALUM RIDGE.

LAT...LON 3685 8076 3688 8076 3688 8074 3689 8076
      3694 8075 3699 8050 3699 8049 3700 8048
      3701 8042 3700 8042 3701 8041 3705 8023
      3687 8023 3686 8029 3683 8033 3683 8034
      3681 8034 3680 8036
TIME...MOT...LOC 2212Z 269DEG 16KT 3691 8068

RAB

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 3:04 PM EDTSpecial Weather StatementRNKBotetourt26 min
Aug 4, 3:30 PM EDTSpecial Weather StatementRNKBedford30 min
Aug 4, 3:40 PM EDTSpecial Weather StatementRNKBedford35 min
Aug 4, 3:49 PM EDTSevere Thunderstorm WarningRNKAmherst43 min
Aug 4, 3:56 PM EDTSpecial Weather StatementRNKCity of Lynchburg34 min
Aug 4, 4:15 PM EDTSpecial Weather StatementRNKCampbell30 min
Aug 4, 4:27 PM EDTSevere Thunderstorm WarningRNKCampbell, Halifax63 min
Aug 4, 4:31 PM EDTSevere Thunderstorm WarningRNKHenry, City of Martinsville39 min
Aug 4, 4:56 PM EDTSpecial Weather StatementRNKSmyth49 min
Aug 4, 5:20 PM EDTSpecial Weather StatementRNKHalifax25 min
Aug 4, 5:38 PM EDTSpecial Weather StatementRNKWythe52 min
Aug 4, 6:27 PM EDTSpecial Weather StatementRNKPulaski, Wythe48 min
Aug 4, 3:07 PM EDTSpecial Weather StatementRNKStokes23 min

Nearby

Special Weather Statements in Virginia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.